# SDR HEEA967765

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000098000
- Condition: Defective
- Location: Cockpit Vhf
- Component: RT3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INTERMITTENT AND TRANSMITS OFF FREQUENCY. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
